| Model Number |
TCR121111102 |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/01/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was reported that the patient had tibial loosening.The cause for the loosening is unknown.Revision surgery is planned to address the issue and exchange the poly inserts.Review of the device history record indicates that the device was manufactured to specification.
Event or Problem Description
It was reported that the patient had tibial loosening.The cause for the loosening is unknown.Revision surgery is planned to address the issue and exchange the poly inserts.